# SDR IPXA2025020444461

- Difficulty date: January 11, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,628 hours, 26,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 149N713061
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 900 LBL12 BRACKET THAT ATTACHES TO INTERCOSTAL TO 900 T-CHORD IS CRACKED INSTALLED NEW BRACKET ON STR FS 900 LBL12 IAW SRM 51-40-02.
